Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Irregular bleeding after taking pills for abortion. Reasons and treatment?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Question
my bleed starts on 17th of january
then after 7 days i had taken some medicine to stop bleed
bleed is low but not stopped properly right now m also taking medicine to stop it actually daily it happens on approx 11 or 12 o clock for half n hour n too low bleed but it happens daily and today it starts on approx 9 oclock and happens for approx half n hour or little bit more or less
so kindly suggest me the proper medicine to stop it n also my next period will come properly
please help me for this
Posted Wed, 18 Apr 2012 in Abortion and Stillbirth
 
 
Answered by Dr. Jasvinder Singh 19 minutes later
Hello,

Thanks for posting your query.

I understand that you had taken pills for medical termination of pregnancy (MT pills) on 17th January and since then, you have been irregularly bleeding. In such a case, you should first of all get an urgent ultrasound uterus done to check whether the termination of pregnancy has been complete or not.

It looks like an incomplete abortion in which the product of conception fails to make a complete exit from the body. If an incomplete abortion is confirmed then you may need a D+C (Dilatation and curettage).

To decrease bleeding you can get prescribed Tranexemic acid or Ethamsylate from your doctor or progestogen to stop bleeding.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.
Above answer was peer-reviewed by
 
Follow-up: Irregular bleeding after taking pills for abortion. Reasons and treatment? 36 minutes later
sir kindly tell me the meaning of this D+C (Dilatation and curettage) and you can get prescribed Tranexemic acid or Ethamsylate from your doctor or progestogen to stop bleeding.
i dont know whats the means of those things and r u not able to to prescribe the medicine those i can take kya XXXXXXX medicine meine li Gynae.-c.v.p sahi nhi h kya...aur i taken mt pills first tablet on 15th of XXXXXXX thn on 17th two tables thn after 4-5 hrs bleeding starts and then i take one more tablet from the rest two tablets on 20 or 21 of XXXXXXX and bleed comes through this and after too high but right now it is approximately stopped but not fully so kindly suggest me the proper medicine right now m not able to visit the doctor or go to visit doctor so please help me..
askdoctor: Your query has been received. To continue, please click : WWW.WWWW.WW
Follow-up: Irregular bleeding after taking pills for abortion. Reasons and treatment? 15 minutes later
please help me doctor and answer me..
 
 
Answered by Dr. Jasvinder Singh 8 hours later
Hello,

Thanks for writing back to me.

Dilation and curettage (D&C) is a procedure in which your doctor removes tissue from the inside of your uterus to clear out any tissue that remains in the uterus after a miscarriage or abortion. You have to firstly get an ultrasound uterus done and if there is any incomplete abortion, then you have to get a D+C. done from a gynecologist.

Gynae CVP capsules are basically multivitamin capsules containing vitamin C, calcium lactate, ferrous gluconate, menadione and Citrus Bio-flavonold compound. You can get Tranexemic acid prescribed from your doctor as this drug should always be taken under medical supervision.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Please accept my answer in case you have no follow up query.

Wishing you good health.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions